MAUDE Adverse Event Report: ADVANCED SURGICAL CONCEPTS PNEUMOLINER CONTAINMENT DEVICE

ADVANCED SURGICAL CONCEPTS PNEUMOLINER CONTAINMENT DEVICE
Model Number WA90500US
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A medwatch report was received reporting the system bag of pneumoliner containment device for laparoscopic morcellation with laparoscopic instrument port ripped during morcellation process.The medwatch notes that the patient was hospitalized but no details were able to be obtained due to lack of contact information.It was noted that no injury to underlying bowel or other organs occurred.

Brand Name
PNEUMOLINER CONTAINMENT DEVICE
Common Device Name
PNEUMOLINER
Manufacturer (Section D)
ADVANCED SURGICAL CONCEPTS
upper dargle road
bray, bray A98
EI  A98
MDR Report Key18221901
Report Number2429304-2023-00366
Device Sequence Number6748199
Product Code PMU
UDI-Device Identifier05391530440004
UDI-Public05391530440004
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/28/2023
Report Date (Section F) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA90500US
Device Lot NumberUNKNOWN(MEDWATCH)
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/31/2023
Event Location Hospital
Date Report to Manufacturer10/31/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/28/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown